# SDR AALA971923

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 1001141
- Condition: Defective
- Location: Aft Airstair
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT AIRSTAIR EMERGENCY EXIT LIGHT FOUND INOPERATIVE.  REPLACED AFT AIRSTAIR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
